# SDR SWAA2024112550871

- Difficulty date: October 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.PASSENGER AREA STA 947;LBL16 FLOOR BEAM TOP CAP HAS CORROSION..<[01] CORROSION FOUND OUT OF LIMITS PER SRM 53-70-15-1A-1. REMOVED DAMAGED SECTION OF FLOOR BEAM TOP CAP PER SRM 53-70-51-2R-5;[02] FLAP PEENED THE CUT EDGES PER SRM 53-70-51-2R-5 LOCATED; DRILLED; DEBURED; TREATED AND PRIMED REPAIR PARTS; T-CHORD [1]; 2EA REPAIR ANGLES [2] AND 2EA REPAIR STRAPS [3]. ALL WORK DONE IAW SRM 53-70-51-2R-5.FABRICATED 3EA [4] FILLERS PER SRM 53-70-51-2R-5 AND TTG8Q00WV4YT  OK TO INSTALL.;[08] 7. TROY ROSSMAN (TECHNICIAN); 06-NOV-2024 16:25 UTC FABRICATED 3EA [4] FILLERS PER SRM 53-70-51-2R-5 AND TTG8Q00WV4YT TRIMMED FWD EDGE OF INTERCOSTAL AT STA. 947.5; LBL 24. FLAP PEENED TRIMMED EDGE; ALODINED AND PRIMED TRIMMED EDGE ALL IAW SRM 53-70-51-2R-5 REPAIR 5 INSTALLED FLOOR BEAM REPAIR SPLICE PER SRM 53-70-51-2R-5.;[12] 11. TROY ROSSMAN (TECHNICIAN); 08-NOV-2024 15:39 UTC INSTALLED FLOOR BEAM REPAIR SPLICE PER SRM 53-70-51-2R-5. RII;[13] INSTALLED REPAIR T- CAP PER SRM 53-70-51-2R-5.;[14] INSPECTED INSTALLATION OF REPAIR T- CAP PER SRM 53-70-51-2R-5. RII;[15] INSPECTED INSTALLED CABLE GUARD SUPPORT CLIP AT BS 947; LBL 3;[16] INSPECTED INSTALLED 2 ANGLE CLIPS AND SPACER TO COMPLETE INSTALLATION OF INTER COASTAL AT B/S 947-967 LBL-24.;[17] REPAIRED PER SRM 53-70-51-2R-5;[18] ALL INSP STEPS COMPLETE. SEE ABOVE CA FOR WORKED PERFORMED AND SIGNED FOR.;[19] ALL INSP RII STEPS COMPLETE. SEE ABOVE CA FOR WORKED PERFORMED AND SIGNED FOR
